# SDR CA991027009

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- Engine: Ge CF680C2B6
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26088115
- Condition: Failed
- Location: Lt Mlg
- Part time: 30,163 hours
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER LANDING, MAINTENANCE REPORTED SEVERE AIRCRAFT DAMAGE DUE NR 6 TIRE TREAD BLOWN.   SEVERE DAMAGE TO LEFT INBOARD FLAP, LEFT MAIN FLAP, AND NR 6 SPOILER.   PARTS REPLACED.
